RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


European J. Combin., 2012, Volume 33, Issue 7, Pages 1427–1443 (Mi eurjc1)  

On Markov operators and ergodic theorems for group actions

A. Bufetovabcd, A. Klimenkoeab

a Steklov Mathematical Institute, Gubkina str., 8, Moscow, Russia
b National Research University Higher School of Economics, Myasnitskaya str., 20, Moscow, Russia
c Institute for Information Transmission Problems, B. Karetny per., 19, Moscow, Russia
d Department of Mathematics, Rice University, 6100 Main St, Houston, TX 77005, USA
e Moscow Institute of Physics and Technology, Institutsky per., 9, Dolgoprudny, Russia

Abstract: We give a brief survey of the method of Markov operators in the study of ergodic theorems for actions of free groups.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation MK-6734.2012.1
2.1.1/5328
NSh-8508.2010.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Russian Foundation for Basic Research 11-01-00654
10-01-93115
11-01-00384
Dynasty Foundation
Alfred P. Sloan Foundation
Rice University
National Science Foundation DMS 0604386
Work of the authors was partially supported by grant MK-6734.2012.1 of the President of the Russian Federation, the Programme on Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, and RFBR grant 11-01-00654. A. B. is a Dynasty Foundation Fellow and an Alfred P. Sloan Research Fellow. He was also supported by Programme 2.1.1/5328 of the Russian Ministry of Education and Research, the Edgar Odell Lovett Fund at Rice University, the NSF under grant DMS 0604386, and the RFBR-CNRS grant 10-01-93115. A. K. was also supported by RFBR grant 11-01-00384, and grant NSh-8508.2010.1 of the President of the Russian Federation.


DOI: https://doi.org/10.1016/j.ejc.2012.03.008


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/eurjc1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020